# SDR ASAA2024073051818

- Difficulty date: July 30, 2024
- Submitted: August 16, 2024
- Operation: Air carrier
- Aircraft: N618AS
- Make and model: Boeing 737790
- Aircraft serial: 30543
- Aircraft time: 71,722 hours, 37,852 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 111A24011
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PER-CUSTOMER REQUEST, AT AREA ABOVE WING CENTER SECTION WING BOX SHEAR TIE AT VAPOR BARIER STA .540 RBL 12 CRACKED (MARKED). GROUNDED - YES. REMOVED AND REPLACED SHEAR TIE IAW B737-700 SRM 51-40-02-0G-0.
